A remark to the cardinal product

Ladislav Skula

Czechoslovak Mathematical Journal (1977)

  • Volume: 27, Issue: 4, page 515-522
  • ISSN: 0011-4642

How to cite

top

Skula, Ladislav. "Eine Bemerkung zum Kardinalprodukt." Czechoslovak Mathematical Journal 27.4 (1977): 515-522. <http://eudml.org/doc/13021>.

@article{Skula1977,
author = {Skula, Ladislav},
journal = {Czechoslovak Mathematical Journal},
language = {ger},
number = {4},
pages = {515-522},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Eine Bemerkung zum Kardinalprodukt},
url = {http://eudml.org/doc/13021},
volume = {27},
year = {1977},
}

TY - JOUR
AU - Skula, Ladislav
TI - Eine Bemerkung zum Kardinalprodukt
JO - Czechoslovak Mathematical Journal
PY - 1977
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 27
IS - 4
SP - 515
EP - 522
LA - ger
UR - http://eudml.org/doc/13021
ER -

References

top
  1. G. Birkhoff, 10.1215/S0012-7094-42-00921-9, Duke Math. Journ. 9 (1942), 283 - 302. (1942) Zbl0060.12609MR0007031DOI10.1215/S0012-7094-42-00921-9
  2. C. C. Chang, Cardinal and ordinal factorization of relation types, thesis. Berkeley, 1955. (1955) 
  3. С. С. Chang, Cardinal and ordinal multiplication of relation types, Proceedings fo Symposia in pure Mathematics, vol. II, Lattice Theory, 1961, 123 - 128. (1961) Zbl0108.01101MR0130183
  4. Š. Mikoláš, Über ein Problem aus der Kardinalarithmetik, Publ. Fac. Sci. Univ. J. E. Purkyně Brno, No 478, 1966, 427-431. (1966) Zbl0234.04003MR0216961
  5. Š. Mikoláš, Über gewisse Eigenschaften des Kardinalproduktes, Publ. Fac. Sci. Univ. J. E. Purkyně Brno, A 31 (1967), 489-496. (1967) Zbl0234.04004MR0244114
  6. M. Novotný, Über gewisse Eigenschaften von Kardinaloperationen, Publ. Fac. Sci. Univ. Brno, No. 418 (1960), 465-484. (1960) Zbl0127.25001MR0133241
  7. M. Novotný, 10.1002/malq.19630090104, Zeitschr. f. math. Logik und Grundlagen d. Math., Bd. 9 (1963), 13-20. (1963) Zbl0129.26601MR0144826DOI10.1002/malq.19630090104
  8. L. Skula, Prime elements in the semigroup of finite types of partially ordered sets in cardinal multiplication, Spisy přírodovědecké fak. University J. E. Purkyně v Brně, T 4 (1968), 97-102. (1968) Zbl0208.28904MR0277441
  9. R. McKenzie, Cardinal multiplication of structures with a reflexive relation, Fundamenta Mathematicae, LXX (1911), 59-101. (1911) Zbl0228.08002MR0280430

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.